Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 68, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 7, 2022, 2:57 PM MST for 4 counties in Colorado. It took effect at Nov 8, 2022, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2022, 2:57 PM MST (21:57 UTC)
- In effect from
- Nov 8, 2022, 11:00 AM MST
- Expired
- Nov 8, 2022, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties El Paso County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 369 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4098 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058 WWUS85 KPUB 072157 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 257 PM MST Mon Nov 7 2022 ..A Red Flag Warning has been issued for portions of the area from 11 AM through 5 PM Tuesday... ...A Fire Weather Watch has been issued for portions of the area for Wednesday morning through Wednesday evening... COZ227>229-081400- /O.NEW.KPUB.FW.W.0068.221108T1800Z-221109T0000Z/ /O.NEW.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- 257 PM MST Mon Nov 7 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, AND 229... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, AND 229... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MST Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Wednesday morning through Wednesday evening. * Affected Area...Fire Weather Zones 227, 228 and 229. * Timing...11 AM through 5 PM. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ226-230>232-081400- /O.NEW.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ Northern El Paso County Including Monument and Black Forest- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 257 PM MST Mon Nov 7 2022 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 230, 231, AND 232... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. * Affected Area...Fire Weather Zones 226, 230, 231 and 232. * Timing...Wednesday morning through Wednesday evening. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
3 follow-up statements
349 WWUS85 KPUB 081048 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 348 AM MST Tue Nov 8 2022 ...A Red Flag Warning is in effect for portions of the area from 11 AM through 5 PM Tuesday... ...A Fire Weather Watch has been expanded to include most of the plains for Wednesday morning through Wednesday evening... COZ227>229-090300- /O.CON.KPUB.FW.W.0068.221108T1800Z-221109T0000Z/ /O.CON.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- 348 AM MST Tue Nov 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, AND 229... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, AND 229... * Affected Area...Fire Weather Zones 227, 228 and 229. * Timing for the Red Flag warning - 11 AM through 5 PM. Timing for the Fire Weather Watch - Wednesday morning through Wednesday evening. * Winds...South 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ233>235-090300- /O.EXA.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- 348 AM MST Tue Nov 8 2022 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 233, 234, AND 235... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. * Affected Area...Fire Weather Zones 233, 234 and 235. * Timing...Wednesday morning through Wednesday evening. * Winds...South 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ226-230>232-090300- /O.CON.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ Northern El Paso County Including Monument and Black Forest- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 348 AM MST Tue Nov 8 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226, 230, 231, AND 232... * Affected Area...Fire Weather Zones 226, 230, 231 and 232. * Timing...Wednesday morning through Wednesday evening. * Winds...South 25 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 11 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Hodanish
757 WWUS85 KPUB 082134 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 234 PM MST Tue Nov 8 2022 COZ226-230-091345- /O.UPG.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ /O.NEW.KPUB.FW.W.0069.221109T1800Z-221110T0200Z/ /O.EXA.KPUB.FW.W.0068.000000T0000Z-221109T0000Z/ Northern El Paso County Including Monument and Black Forest- Western Las Animas County Including Trinidad and Thatcher- 234 PM MST Tue Nov 8 2022 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 AND 230... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 5 PM MST this afternoon. A Red Flag Warning has also been issued from 11 AM to 7 PM MST Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 226 and 230. * Timing...Wednesday morning through Wednesday evening. * Winds...South 25 to 35 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ227>229-091345- /O.UPG.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ /O.NEW.KPUB.FW.W.0069.221109T1800Z-221110T0200Z/ /O.CON.KPUB.FW.W.0068.000000T0000Z-221109T0000Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- 234 PM MST Tue Nov 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, AND 229... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, AND 229... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 7 PM MST Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 227, 228 and 229. * Timing...through 5 pm this evening. * Timing for the Red Flag Warning...now through 5 PM. * Timing for the Fire Weather Watch...Wednesday morning through Wednesday evening. * Winds...South 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231>235-091345- /O.UPG.KPUB.FW.A.0056.221109T1800Z-221110T0200Z/ /O.NEW.KPUB.FW.W.0069.221109T1800Z-221110T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- 234 PM MST Tue Nov 8 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, 233, 234, AND 235... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 7 PM MST Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 231, 232, 233, 234 and 235. * Timing...Wednesday morning through Wednesday evening. * Winds...South 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 10 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
508 WWUS85 KPUB 090028 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 528 PM MST Tue Nov 8 2022 COZ226>230-091630- /O.EXP.KPUB.FW.W.0068.000000T0000Z-221109T0000Z/ /O.CON.KPUB.FW.W.0069.221109T1800Z-221110T0200Z/ Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 528 PM MST Tue Nov 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY FOR FIRE WEATHER ZONES 226, 227, 228, 229, AND 230... ...RED FLAG WARNING FOR TONIGHT HAS EXPIRED FOR FIRE WEATHER ZONES 226, 227, 228, 229, AND 230... * Affected Area...Fire Weather Zones 226, 227, 228, 229 and 230. * Timing...Late Wednesday morning through Wednesday evening. * Winds...South 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 9 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231>235-091630- /O.CON.KPUB.FW.W.0069.221109T1800Z-221110T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- 528 PM MST Tue Nov 8 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY FOR WEATHER ZONES 231, 232, 233, 234, AND 235... * Affected Area...Fire Weather Zones 231, 232, 233, 234 and 235. * Timing...Late Wednesday morning through Wednesday evening. * Winds...South 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 10 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 7, 10:28 AM MST, 4 hours 29 minutes earlier.
Area forecast discussion, Nov 7, 10:28 AM MST, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1028 AM MST Mon Nov 7 2022 .SHORT TERM...(Today and tonight) Issued at 342 AM MST Mon Nov 7 2022 1) Spotty near-critical fire weather conditions across Huerfano County this afternoon. Currently...Somewhat brisk southwest flow aloft across the state this morning, with temps as of 3 AM in the upper 20s to mid 30s for most locations. A few of the mt sites were reporting southwest gusts of 40-45 mph this morning. Today and tonight...The strong upper low pressure system off the Washington coast is expected to continue to strengthen as it gradually sinks south along the West Coast. This will increase the southwest flow aloft across the Four Corners, which in turn will produce slightly warmer temperatures today. Surface winds across the southeast plains are expected to be south to southeasterly and strengthen through the afternoon, while southwest winds will persist across the San Luis Valley. These southwest winds will shoot the gap over La Veta Pass and produce gusty winds across Huerfano County this afternoon, and the only limiting factor for potential critical fire weather conditions will be humidity levels only bottoming out in the upper teens. Tonight southerly surface winds will stay brisk across the eastern plains, providing for a bit more of a mild night. Plan on high temps in the 50s to around 60F across the high valleys, and mid 50s to mid 60s for the plains. Tonight, minimum temps will drop into the 20s to lower 30s for the high valleys, and mid 30s to mid 40s for the plains. Moore .LONG TERM...(Tuesday through Sunday) Issued at 342 AM MST Mon Nov 7 2022 Key Messages: 1) Strong Pacific Storm system will bring strong winds to all of the region, especially WED and THU. This will increase Fire Wx concerns over the region along with potential for some damaging wind gusts. 2) Intense band of snow likely for the CONTDVD region, especially central mtns late WED into early THU. A strong Pacific short wave is fcst to move over the state of Colorado during the Thursday time period. As this wave move across it will intensify as it become negatively tilted and moves off into the N Plains. Based on the current forecasted track, the main impacts will be strong winds and increasing fire weather concerns over the plains. In addition, an intense band of snow will likely move across the CONTDVD region late WED into early THU. Tuesday... For this day, a lee trough will exist over the plains from roughly KLAA down into eastern Las Animas county. East of this trough, gusty S-SW winds are anticipated, with 30 to 45 mph winds likely, however dewpts are expected to be rather high. Further west, dwpts will be lower but winds will be weaker. Temps this day will be quite mild with max temps reaching to near 80 over the KLHX-KLAA region. mid 60s and 70s will be noted elsewhere on the plains. 60s mtns. Fire weather concerns will be marginal this day (see FIRE WEATHER section below for more details) Wednesday... Strong SW winds will occur over the entire region. winds of 20 to 30 mph with gusts to 50 are anticipated. With well defined dry air advecting over the region, RH values will be decreasing region-wide and this will increase the fire weather concerns over all areas, especially the plains. As for precip, it should remain dry during the daylight hours, but as the evening progresses, intense vertical motion will be moving towards the CONTDVD and expect precip chances will be increasing during the evening hours. Given the wind and snow, winter weather highlights will likely be necessary over parts of the high country by Wed evening. Thursday... Strong Pacific front will move across the region during the early morning hours Thursday, pushing to the KS border later Thursday morning. The most intense winds aloft will move across the region during this time, and strong gusts are likely, especially over the high terrain. Although cooler air will be advecting in across the region, RH values will be decreasing, so fire weather concerns will be high during this day. Snow will likely be ongoing over the high country, but will be decreasing after noon time as the forcing pushes east. Snow showers will likely continue over the central mtns, especially north of Cottonwood Pass THU afternoon. At this time the strongest wind on the plains will likely occur during the 6am-noon time period. Friday onward... Cool and mainly dry. Guidance does hint at some much colder weather moving into the region early next week but confidence on how cold is low at this time. Nonetheless, expect temps to be around seasonable and it will be mainly dry. Summary... The certainty of a strong Pacific storm moving across the state of Colorado midweek is high. However, any changes in the intensity and motion of this storm could change the impacts with this event. Some ensemble members of the long range guidance do show the storm tracking a bit further south and this could bring more precip across the region, including the Palmer Divide area (likewise, some members show a much weaker system showing less overall impacts). Winds at this time are forecast to be quite strong, and we may need some high wind hilites in later fcst packages. Please see the fire weather discussion below for more details regarding fire weather concerns. \/Hodanish && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1024 AM MST Mon Nov 7 2022 KALS: VFR expected for the next 24 hours. Gusty SW winds will set in over the terminal by about 21Z, with gusts to about 30 knots expected until around sunset. Overnight, wind will lighten and turn SSE. KCOS: Fog and low cigs still persist in and around the terminal, with LIFR conditions. Fog will clear over the next few hours, by about 19-20Z, with low clouds sticking around until about 23Z. Winds will pick up from the SSE around 19Z as well, gusting to about 25 knots through the rest of the afternoon. Winds will lighten after sunset but will remain SE through the end of this forecast period. KPUB: VFR conditions through 24 hours. Winds will be SE around 10 knots through this evening, after which winds are expected to be less than 10 knots through the end of the period. && .FIRE WEATHER... Issued at 342 AM MST Mon Nov 7 2022 There is the potential for fire weather concerns TUE, WED and THU. The greatest concerns will be WED and THU as the gradient will be very tight and winds will be potentially quite strong. Given the dry slot pushing through the region WED, the greatest threat will be Wed afternoon over the region. TUE... Fire weather concerns will be marginal this day, mainly impacting S El Paso, E Fremont, Pueblo and Huerfano counties. Although winds will be much stronger further east (G45 mph), RH values in this region will be quite high, Along the I-25 corridor, winds will be less (G30 mph), but RH values will be down near 15%. WED... This appears the most critical day as strong 20 foot southwest winds will occur across the entire district, winds will be 25 to 35 mph with gusts to over 50 (and possibly stronger). RH values are expected to be 10 to 15 percent range across nearly all of the plains (the far southeast plains may remain in the more moist air). The east slopes of the mtns will be near critical with 15-3=20 min RH values. The San Luis valley will also see near critical RH values WED afternoon. WED NIGHT...RH values may not recover much over the plains, especially in the Banana Belt region along and west of the I-25 corridor THU... Although an intense Pacific front will blast across the region during the morning hours, very dry air will advect into the district, and this will keep RH values very low over a good part of the district. Winds will be strong, with the strongest winds occurring in the first half of the daylight hours Thursday. Summary... For now we are holding off on any fire weather hilites, as TUE appears too marginal at this time, however high impact fire weather concerns are likely WED and THU. Moisture recovery may not occur WED night, and the fire weather impacts may last into the nighttime hours Wed night. \/Hodanish && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...GARBEROGLIO FIRE WEATHER...HODANISH
Hazardous weather outlook, Nov 7, 4:26 AM MST, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 426 AM MST Mon Nov 7 2022 COZ058>089-093>099-081130- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 426 AM MST Mon Nov 7 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday For Tuesday, near critical fire weather conditions will be possible over parts of the I-25 corridor, from around Colorado Springs south to Walsenburg. For Wednesday, strong winds are near certain across all of the region. Critical fire weather conditions are likely across most, if not all, of the plains. Near critical fire weather conditions will be possible in the lower valleys and lower elevations of the mountains. In addition, an intense Pacific storm will be moving across the region late Wednesday, and this will bring a period of wind driven snow to the mountains Wednesday night, especially along the Continental Divide region. Locally damaging winds will be possible over the plains during the day Wednesday. For Thursday, a strong Pacific cold front will blast across the region during the morning. Although temperatures will be much cooler on Thursday, the combination of very strong winds and very low humidity values will cause critical fire weather conditions across the plains during the day. The strongest winds will across the plains will occur during the morning. Wind driven snow will occur across the mountains, especially Thursday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 27/Hodanish
In the hours before
Special weather statement, Nov 7, 9:31 AM MST, 5 hours 26 minutes before
Special Weather Statement National Weather Service Pueblo Co 931 AM MST Mon Nov 7 2022 COZ084-085-071845- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- INCLUDING Black Forest, Colorado Springs, and Peterson AFB 931 AM MST Mon Nov 7 2022 ...Patchy Dense Fog Through Midday... Patchy dense fog and freezing fog will remain possible across El Paso County through midday. The most dense fog is likely over the northern third of the county, around the Palmer Divide, where visibility of one quarter mile or less is expected. Those traveling in this area should use caution and be prepared for widely varying visibility.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 2:57 PM MST | Fire Weather Watch | PUB | Bent, Crowley, El Paso, Huerfano, Kiowa, Las Animas and 2 more | 24 hr |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.